Invega Problems

5 Replies Updated



Conversation Starter

monica Says:


I have been taking invega 3mg for about a year, and have started feeling like my heart is fluttering. I also got to the point where I felt like doing absolutely nothing, and gained 16 lbs. So I stopped taking it. I am feeling more like myself, but am having some anxiety. I also take 1mg xanax er twice a day, and that does help. I'm also on wellbutrin and lamictal. I don't know why my pdoc put me on it. I hate that it is going to take so long to get this drug out of my system. But I believe that it will be worth it in the long run.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Monica! How are you feeling? Have things gotten any better, yet?

Invega is most commonly used to treat schizophrenia, but it may also be useful for other mental health issues, as well, since it is an antipsychotic.

The issues you've listed as possible side effects of such a medication, as listed by the FDA. It could also cause fainting, anxiety, drooling and headache.

How long ago did you stop taking it?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
monica Says:

Hi, and thanks for responding. I am feeling better, but I feel like laying down a lot. The heart fluttering is gone, although I feel like my anxiety is a little worse. I'm hoping to get my energy back, but that may take a while. I don't feel like such a zombie anymore. I've been completely off of it for 5 daysl

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

You may experience some more rebound effects, so please be aware of that and seek medical attention, if needed. You could start to feel very depressed, anxious and possibly suicidal.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
monica Says:

I stopped it about a week ago, but had to take 1.5 mg yesterday. My pdoc prescribed neurontin to help the anxiety, and I have read that it is very helpful with mood swings. I still am in bed way too much, but don't have any depression. Just fatigue. I guess that I have to be patient for a while bc this med remains in your body for a long time. I am longing to be my old self again, bc this is truly a b****!

REPLYSHAREREPORT
Was this helpful?     0     0  
5
invegauser Says:

i got back from the hospital today. i am suffering so much from the invega withdrawals that i turned to the last chance i had at making it through this, the medical community can do nothing for me. i will literally have to do nothing for the next 2-5 months and totally rely on everyone and anyone to do the things i usually do for myself and for others if there is a chance of me not having permanent side effects or worse. i have learned so much information and talked to so many people who have taken this drug and the medical community. i have learned so much and it is final, even doctors nurses and psychologist are agreeing. there is too many people whos lives are being ruined from this. i dont ask this for myself, i ask because i have listened and heard what you all have said and experienced it for myself. tell everyone you know. write your message on every website and piece of paper you can. tell anyone and everyone. enough is enough. flood this world with the information and message that no one else will take this drug. we have had enough. do it for the next generation, do it for yourself, do it for all of us...most importantly, just do it. spread the word to everyone you know. we will be heard. we will be taken seriously. and this ends now.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

problems with lyrica
I have been taking Lyrica for prophylactic migraine managment as well as neuropathic pain following discectomy of T8-9 a... 28 replies
Problems with taking Oxycodone 20IR
Norco 10/325 quit working for me. I was given Morphine 100mg, TOO MUCH FOR ME, Now I have been taking Oxycodone 20mg IR ... 7 replies
problems with generic 30 kadian
I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked per... 7 replies
problems post thyroidectomy
I have been taking levothyroxine for approx 18 months whilst awaiting a total thyoidectomy t remove 2 large goitres. Any... 6 replies
problems with taking chantix
I started taking chantix about 2 weeks ago. The first week was good, no major side effects. The second week , taking the... 5 replies
problems with accutane
hi my name is Michael an i took ACCUTANE about 8 years ago n never realized that it could have possibly effected my life... 5 replies
Problems with 30mg Roxicodone
I have been getting roxicodone 30mg for the last 5 yrs. and the price has pretty much stayed the same except for the las... 4 replies
problems after quitting chantix
Hi I have been smoke free for 4 months. I quit taking chantix 2 weeks ago but started having problems before that when I... 4 replies
problems paying for savella
My insurance company is giving me grief about paying for my savella prescription for my fibrolmayalgia. I finally find a... 4 replies
Problems in two week break from Sutent
On Sutent been on it for 2ytd the 2 breaks I have head pain when I cough or bend over !! Don't have it while taking ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA